MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC ORTHOLOC PIN PULLER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WRIGHT MEDICAL TECHNOLOGY INC ORTHOLOC PIN PULLER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 18770140
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis results are not available at the time of this report.A follow-up report will be sent when the analysis is complete.
 
Event or Problem Description
It was reported that "the stryker sales rep reported that the pin puller did not engage pins.There was a 20 second delay in the case.The case was completed using a pin holder from another set.".
 
Additional Manufacturer Narrative
Correction to h3(device evaluated by mfg) and h3(device code).The reported event could not be confirmed as inspection of the returned device did not confirm the alleged failure.Functional and visual inspection revealed: the tests performed did not reproduce the reported issue, the pin puller engages correctly with the pin under normal operating conditions.Additionally, all components, including the spring mechanism, appear to be functioning properly, and no visible damage or abnormal wear was observed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
ORTHOLOC PIN PULLER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24205643
Report Number3010667733-2026-00076
Device Sequence Number9635600
Product Code LXH
UDI-Device Identifier00840420199720
UDI-Public(01)00840420199720(11)210107(10)2762259
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18770140
Device Lot Number2762259
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer04/02/2026
04/29/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date04/24/2026
05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown